# SDR YENA2025080600805

- Difficulty date: August 2, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 01557
- Aircraft time: 81,080 hours, 30,096 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REPLACE THE CONTINUITY FITTINGS IAW EAN 53-0036-25 PART N3; ACCOMPLISHED THE SECOND REPLACEMENT OF LH/RH CONTINUITY FITTINGS IAW AEM EA 53-0036-25 REV. 0 (COVER PLUS PARTS 2 AND 3), AIRBUS RDAF 81073709/033/2025#A AND EC A22-539-03. THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR. REF AEROMAN NR 2025 369022.
